Couldn't find what you looking for?

TRY OUR SEARCH!

I suffer from unbearably bad PMS-extremely emotinal, depression, anxiety- I pretty much lose it once a month. I began Seasonale this week as directed by my doctor. I am already having slight nausea and breast soreness. I am also concerned about break thru bleading and weight gain. How bad are these side effects and will this birth control help with the above mentioned symptoms? Thanks very much.

Loading...

Breast tenderness is normal, nausea is normal, it is just your body feeling the first time effects of the pill.

MANY women will use seasonale or other BC pill to help treat deoression and anxiety during the 'monthly', sometimes it helps, sometimes it makes some women worse.

Weight gain is not a 'typical issue' for most women, if you eat right and exercise you will not gain weight.[usually]

ALL women will gain weight unless they work out and eat healthfuly.

Anti depressant therapy is also used for menstrual related depression and anxiety.
Reply

Loading...

Thank you. After doing more research, I believe that I suffer fro PMDD. Do you know anything about this? Can seasonae help
Reply

Loading...

Hi: I am just curious if seasonale worked for you. I have the same condition as you, and it is terrible. Thanks
Reply

Loading...

New to the site but wanted to voice an opinion on Seasonale. I have polycystic ovaries (and severe anemia) with a highly erratic cycle, heavy bleeding and the whole lot of physical/emotional symptoms. After a period that lasted for several weeks my doc put me on Seasonale. My period, or breakthrough bleeding, lasted a total of 68 days and only stopped when I had gall bladder removal surgery and became malnourished because of the vomitting. I strongly believe the gall bladder inflamation I suffered was caused by this pill; no prior history and no stones actively passing when I had an ultra sound or noted by the surgeon - it was "chronically inflamed". Since surgery, every time I've tried to start back up on the pill I've been so sick I can't function - vomiting, diarrhea, extreme nausea to the point that I can't even work some days and vision problems. I can tell when these symptoms are going to onset because it will start with nasty belches in the middle of the night that smell like burnt popcorn; don't know how else to explain it! Then the diarrhea, then the nausea, then sometimes the vomitting if I can't get to my Zofran in time. It's a miserable way to live and even my doctor's didn't put it together until I discussed it with my genius endocrinologist.
Reply

Loading...

hi, i have just recently realised i have really really really bad pms i went the doctors and she put me on microgynon ( the pill) which im not gonna take. i dnt have regular periods but when i do i get very sore breasts i get bad pains from the middle of my back down to my knees i get head aches but the worst is i get depression anxiety really moody i feel like im going mad and its putting presure on my relationship this all happens about aweek before im due on i dont have a clue how to deal with it or whats are the best things to take for this can any one help i can deal with the pain like sore breasts and period pains but not the feeling depressed and moody i carnt take it any more i have only just started to be like this the last coulle of months before that i never had a single thing not even period pains. can any one give me any help xxxxxxx
Reply

Loading...

hi, since i have started taking this pill, i have been seriously emotional where i am hating the way i look, i cry on the drop of a hat, im even freaking on my kids and husband over things that someone "normal" would think I'm crazy for yelling at them for. I really think these pills are to blame for all of the above. Including loss of vision. I have to squint to read now and even to watch tv, not to mention the loss of my LIBIDO! HELP!!!!!!!!!!
Reply

Loading...

I starting taking seasonale 4 months ago and i LOVE it so far...i was scared at first because of some of the horror stores i read but i decided to try it. i have really bad pms in terms of emotional instability and have tried many other birth controls for this reason but nothing had worked. For the first two months of seasonale i had no pms symptoms, no irritability, etc. during the third month when i got my period i did notice that i had pms but it was not as bad as when i was on other pills. i also had no side effects of breakthrough bleeding and my period was light and only lasted 5 days.
Reply

Loading...

Hi Everyone,

I want to speak to the "PMDD" and the bad pms - particularly anxiety and depression. I also suffer from severe PMDD - or did. had to do a lot of research to figure it out - including hormone testing with doctor and then again with a naturopath to get readings from saliva . I can relate to the emotions and the "etreme" nature of how you can feel leading up to your period. what I determined is that my pmdd was largely caused by a hormone imbalance - a low progrestrerone to estrogen ratio. I now use a topical progresterone cream and I also avoid foods that are high in estrogen. I really have approached this very holistically because in taking more bc(hormones) to treat a hormone problem - really at best masks it. At some point we will go through menopause or want to go off the pill to get pregnant and then what? Also - the anxiety and fear of the emotions causes high stress response hormones such as cortisol and DHEA - which perpetuate the problem. For this - rest, yoga, good nutrition and some natural supplements - including one I take - ASHWAGANDA root help immensely. Decreasing your caffeine whcih helps with sleep, stress and also contirbutes to high estrogen also helps. Remember that you are not in this alone - because when you have pmdd it can be debilitating - and really scary because often there is no explanation for how you are feeling despite the intensity of the emotions. I hope this helps!

Tiff
Reply

Loading...